# SDR DALA2016122109992

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 42,112 hours, 28,494 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EXTERNAL FUSELAGE SKIN STA 1021 BTW LONG 13/14 LT. EXTERNAL FUSELAGE SKIN WAS REPAIRED PER ETI-17-16-183 REV. ORIGINAL AND ER/A 552865-14 REV ORIGINAL SECTION I. PERFORM REPETITIVE EXTERNAL GENERAL VISUAL INSPECTION OF THE REPAIR EVERY C-CHECK OR 24 MONTHS WHICHEVER COMES FIRST AFTER ACCOMPLISHMENT OF SECTION I: PERMANENT REPAIR PER ER/A 552865-14 REV ORIGINAL SECTION II. THIS INSPECTION WILL BE MONITORED UNDER LOG PAGE 2808839.
